# SDR 97ZZZM752

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoding Alt
- Part number: 57024929412
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENCODING ALT INOP.  (M)
